# SDR SWAA2023041726925

- Difficulty date: April 13, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 51,469 hours, 30,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER RH FLOOR SUPPORT AT STA. 540 CRACKED FWD CARGO (AC DISTRIBUTION BAY)<[01] REMOVED AND REPLACED R/H FLOOR SUPPORT PER SRM 51-40-02 AND SRM 51-10-02
